ResearcherID Thomson Reuters  

Colliander, James E
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-6285-2011
Other Names: Colliander, J.E.; Colliander, James; Colliander, J.
URL: http://www.researcherid.com/rid/G-6285-2011
Subject: Mathematics; Physics
Keywords: hamiltonian dynamical systems; partial differential equations; harmonic analysis
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Past Institutions: University of California, Berkeley
My URLs: http://www.math.toronto.edu/colliand
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Sharp global well-posedness for KDV and modified KDV on R and T
 Author(s): Colliander, J; Keel, M; Staffilani, G; et al.
 Source: Journal of the American Mathematical Society Volume: 16 Issue: 3 Pages: 705-749 Published: 2003
 Times Cited: 279
 DOI: 10.1090/S0894-0347-03-00421-1
added
14-Nov-11
2.  Title: Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations
 Author(s): Christ, M; Colliander, J; Tao, T
 Source: American Journal of Mathematics Volume: 125 Issue: 6 Pages: 1235-1293 Published: DEC 2003
 Times Cited: 166
added
14-Nov-11
3.  Title: Global well-posedness and scattering for the energy-critical nonlinear Schrodinger equation in R(3)
 Author(s): Colliander, J.; Keel, M.; Staffilani, G.; et al.
 Source: Annals of Mathematics Volume: 167 Issue: 3 Pages: 767-865 Published: MAY 2008
 Times Cited: 158
added
14-Nov-11
4.  Title: Almost conservation laws and global rough solutions to a nonlinear Schrodinger equation
 Author(s): Colliander, J; Keel, M; Staffilani, G; et al.
 Source: Mathematical Research Letters Volume: 9 Issue: 5-6 Pages: 659-682 Published: SEP-NOV 2002
 Times Cited: 97
added
14-Nov-11
5.  Title: Global existence and scattering for rough solutions of a nonlinear Schrodinger equation on R-3
 Author(s): Colliander, J; Keel, M; Staffilani, G; et al.
 Source: Communications on Pure and Applied Mathematics Volume: 57 Issue: 8 Pages: 987-1014 Published: AUG 2004
 Times Cited: 94
 DOI: 10.1002/cpa.20029
added
14-Nov-11
6.  Title: Global well-posedness for Schrodinger equations with derivative
 Author(s): Colliander, J; Keel, M; Staffilani, G; et al.
 Source: Siam Journal on Mathematical Analysis Volume: 33 Issue: 3 Pages: 649-669 Published: OCT 12 2001
 Times Cited: 82
 DOI: 10.1137/S0036141001384387
added
14-Nov-11
7.  Title: A refined global well-posedness result for Schrodinger equations with derivative
 Author(s): Colliander, J; Keel, M; Staffilani, G; et al.
 Source: Siam Journal on Mathematical Analysis Volume: 34 Issue: 1 Pages: 64-86 Published: SEP 24 2002
 Times Cited: 80
 DOI: 10.1137/S0036141001394541
added
14-Nov-11
8.  Title: Multilinear estimates for periodic KdV equations, and applications
 Author(s): Colliander, J; Keel, M; Staffilani, G; et al.
 Source: Journal of Functional Analysis Volume: 211 Issue: 1 Pages: 173-218 Published: JUN 1 2004
 Times Cited: 77
 DOI: 10.1016/S0022-1236(03)00218-0
added
14-Nov-11
9.  Title: Transfer of energy to high frequencies in the cubic defocusing nonlinear Schrodinger equation
 Author(s): Colliander, J.; Keel, M.; Staffilani, G.; et al.
 Source: Inventiones Mathematicae Volume: 181 Issue: 1 Pages: 39-113 Published: JUL 2010
 Times Cited: 65
 DOI: 10.1007/s00222-010-0242-2
added
14-Nov-11
10.  Title: The generalized Korteweg-de Vries equation on the half line
 Author(s): Colliander, JE; Kenig, CE
 Source: Communications in Partial Differential Equations Volume: 27 Issue: 11-12 Pages: 2187-2266 Published: 2002
 Times Cited: 58
 DOI: 10.1081/PDE-120016157
added
22-Nov-11
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: